Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 4, 2012, 5:41 AM EDT for Taylor County, Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 5:41 AM EDT (09:41 UTC)
- Expired
- Aug 4, 2012, 6:25 AM EDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
County Taylor County, KY
The radar
The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2425 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247 WWUS83 KLMK 040941 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 541 AM EDT SAT AUG 4 2012 KYC087-123-155-179-217-041025- LARUE KY-MARION KY-NELSON KY-TAYLOR KY-GREEN KY- 541 AM EDT SAT AUG 4 2012 ...STRONG THUNDERSTORM WITH TORRENTIAL RAIN...AND DANGEROUS LIGHTNING... AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF CAMPBELLSVILLE...AND MOVING NORTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... CAMPBELLSVILLE... SWEENEYVILLE AND BADGER... WHITE ROSE... DURHAMTOWN AND MAPLE... SALOMA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS. USE EXTRA CAUTION IN THE DARK WHEN FLOOD WATERS ARE MUCH MORE DIFFICULT TO SPOT. && LAT...LON 3774 8551 3741 8509 3728 8549 3747 8568 TIME...MOT...LOC 0940Z 225DEG 11KT 3738 8547 $$ AMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:25 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 4, 3:25 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 325 AM EDT SAT AUG 04 2012 .Short Term (Today through Sunday)... Issued at 325 AM EDT Sat Aug 4 2012 A lot to talk about in the short-term period. To start off with, a weak low-level jet is setting up early this morning across central Kentucky. This is aiding in moisture advection and lift. A few showers and thunderstorms have developed along the KY-TN border and continue to push northeast into central Kentucky. Additional development is possible, but overall areal coverage should be limited. These, mainly isolated, showers and thunderstorms will dissipate as the low-level jet relaxes shortly after sunrise. We should then be mainly dry until the afternoon hours, but an isolated shower/storm cannot be ruled out given the moist air mass. For the rest of today, there is a weak wave across portions of Missouri propagating eastward early this morning. It seems this will initiate convection across eastern Missouri a little later, which will push east into our area later this afternoon. This should act to increase our thunderstorm potential and coverage throughout the day, particularly with diurnal heating. Will have to see if this solution pans out, but either way, convection should fire this afternoon just due to heating, with highs topping out in the lower 90s. Heat indices will top out in mid and upper 90s across the east, with 100 to around 105 expected along and west of I-65. Still expecting convection to decrease as the sun sets this evening. Activity should ramp up again, mainly across southern Indiana and north-central Kentucky as a low-level jet increases ahead of our approaching cold front. Convection associated with this feature appears to dissipate a bit shortly after sunrise as well, with the loss of the low-level jet. However, convection will increase in coverage throughout the day Sunday, mainly across central Kentucky and points south/east, as the cold front pushes southeast through the forecast area during peak heating. Here is a caveat. The latest 4km NAM indicates convection along the cold front should initiate late this afternoon/early evening across portions of northern Illinois and central Missouri. This model generates a good cold pool, which drops the convection quickly southeast and into portions of southern Indiana shortly after midnight. This line appears to be in a weakening stage, but arrives faster than most models are predicting. This solution also continues pushing the outflow boundary southeast where additional storm development occurs across central and south-central Kentucky before sunrise Sunday. If this pans out, most convection will be overnight, with the Sunday afternoon storms having less coverage and being confined to the frontal boundary forcing. Given the uncertainty amongst models and this seeming to be an outlier, will not jump completely on this solution, but this will be key to watch as the day unfolds. This model has shown some positive results over the last few days. Otherwise, models continue to indicate total PWs of almost 2 inches for today, which increases to just over 2 inches for Sunday. High temperatures Sunday should reach the mid and upper 80s, with a few locations perhaps touching 90 degrees. This will yield CAPE values in the 2000-3000 J/kg range, especially across southern and eastern portions of the forecast area during Sunday afternoon. Shear appears to be maximized in the afternoon as well, with 0-6km bulk shear values in the 20-30 knot range. Damaging wind, very heavy rainfall, and some hail will be the main threats. Given the recent rainfall across the area and the increase in total moisture through Sunday, there could be localized flash flooding concerns. .Long Term (Sunday Night through Friday)... Issued at 304 AM EDT Sat Aug 4 2012 The first forecast challenge in the long term will be the timing of Sunday's cold front pushing through the region Sun night/early Mon. Models vary in exactly when the front and unstable airmass will push south of our area. Because this weather system is on in the stronger side, will go with a more progressive soln closer to the 0Z GFS and GFS ensembles. This would push the front through early Mon morning and stall it out just to our south over TN during the day Mon. So, with this timing in mind, strong to severe storms with damaging winds, torrential rainfall, and cloud to ground lightning may linger east of I-65 early Sun night. After midnight, expect storms to decrease in strength and be more confined to the Lake Cumberland region. For Mon, will keep 20-30% chance POPs in the southeast CWA which may or may not pan out depending on the exact location of the front and left over showers/t-storms. Temps will be tricky to nail down Sun night and Mon depending on the exact front position and clearing of clouds from NW to SE. Will go with a decent gradient of highs/lows for the Sun night/Mon time period. Looks like lows Sun night should bottom out in the mid 60s north to lower 70s south. Highs on Monday should range from the upper 80s to around 90 north to lower 80s southeast. Sfc high pressure will settle in for Tues and most of Wed keeping conditions dry with low humidity. Seasonal temps will prevail in the upper 80s and lower 90s for highs both days. With mostly clear skies, low temps will bottom out in the 60s. By late Wed, the left over boundary from early in the week, will transition to more of an inverted trough forecast to move back north into our region by Thurs. Along with this weak boundary, an upper low will dive south into the Great Lakes region with an upper level shortwave around its periphery making its way into the Ohio Valley. Therefore, will continue 30% POPs for Thurs. For Fri and into the weekend, long range models diverge on how far south the upper low will travel and to what degree of strength it will have. At this point, at least some troughing and a cold front look possible toward Thurs night/Fri time frame. Thus will keep low POPs going with cooler temps (mid 80s) in store for the weekend. && .Aviation (06Z TAF Issuance)... Issued at 135 AM EDT Sat Aug 4 2012 There could be a few isolated showers/storms around BWG and LEX early this morning with a weak low-level jet increasing overhead. Too isolated to include in TAFs at this time. Also, LLWS is not a concern. Otherwise, clouds across southern Illinois and western Kentucky are advecting east. Expect a SCT-BKN deck near the MVFR/VFR threshold. Given upstream observations, will continue with VFR. Southerly winds will stay up this morning, and the added clouds should limit reduced vis. However, will go with 6SM in the LEX and BWG TAFs just due to the increased moisture advection this morning. South-southwesterly winds will increase between 10 and 15 mph, with gusts into the 20-25 mph range by this afternoon. Diurnally driven Cu will develop once again today, with thunderstorm chances increasing during peak heating. Models are showing a weak wave across Missouri this morning initiating convection across the mid Mississippi Valley a little later and pushing it east. If this occurs, TAF sites could experience slightly greater areal storm coverage later this afternoon. For now, will include VCTS and a CB group during the late afternoon/early evening hours. This will cover the potential convection with the wave and/or typical diurnal storms. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJP Long Term........AMS Aviation.........MJP
Hazardous weather outlook, Aug 4, 4:01 AM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 401 AM EDT SAT AUG 4 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051115- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 401 AM EDT SAT AUG 4 2012 /301 AM CDT SAT AUG 4 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE ANTICIPATED TO DEVELOP EARLY THIS AFTERNOON AS AN UNSETTLED WEATHER PATTERN CONTINUES OVER THE OHIO VALLEY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND DANGEROUS LIGHTNING BEING THE PRIMARY THREATS. SMALL HAIL ALSO CANNOT BE RULED OUT. HEAT INDICES SHOULD TOP OUT IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON IN LOCATIONS GENERALLY WEST OF INTERSTATE 65...SO BE EXTRA CAUTIOUS WHEN PERFORMING OUTDOOR ACTIVITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL CROSS THE REGION SUNDAY AND SUNDAY NIGHT...WITH STRONG TO POSSIBLY SEVERE STORMS EXPECTED TO DEVELOP ALONG AND AHEAD OF IT. DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY AND FRIDAY AS AN UPPER LEVEL TROUGH BRINGS MULTIPLE DISTURBANCES AND A COLD FRONT THROUGH THE REGION. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF DAMAGING WINDS...MINOR FLOODING...AND HAIL TO THE NWS IN LOUISVILLE VIA THE SPOTTER HOTLINE...ESPOTTER...TWITTER...OR FACEBOOK. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). MJP/AMS
In the hours before
Special weather statement, Aug 3, 11:50 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1150 PM EDT FRI AUG 3 2012 INZ076-077-083-084-089>092-KYZ023>030-053-061>063-070>075-040900- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-LARUE KY- BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE... HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...HODGENVILLE...MORGANTOWN...BROWNSVILLE... MUNFORDVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 1150 PM EDT FRI AUG 3 2012 /1050 PM CDT FRI AUG 3 2012/ ...HOT AND HUMID CONDITIONS EXPECTED TODAY... HEAT INDEX VALUES ON THIS AFTERNOON ARE ANTICIPATED TO REACH THE 100 TO 105 DEGREE RANGE FOR LOCATIONS GENERALLY ALONG INTERSTATE 65 AND POINTS WESTWARD. THERE IS A CHANCE THAT THUNDERSTORMS AND CLOUD COVER COULD HINDER HEAT INDICES FROM TOPPING OUT AT THE AFOREMENTIONED VALUES...BUT CAUTION SHOULD BE EXERCISED WHEN PERFORMING OUTDOOR ACTIVITIES REGARDLESS OF THE EXACT VALUES REACHED. TO AVOID THIS HEAT AND HUMIDITY...RESCHEDULE OUTDOOR ACTIVITIES EARLIER IN THE DAY. HOWEVER...IF THIS IS NOT POSSIBLE...BE SURE TO TAKE FREQUENT BREAKS IN COOL LOCATIONS...DRINK PLENTY OF WATER...AND BE SURE TO CHECK ON THOSE WHO MAY NOT HAVE ACCESS TO AIR CONDITIONING. BEAT THE HEAT...CHECK THE BACKSEAT! LG/BJS
Special weather statement, Aug 4, 4:16 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 416 AM EDT SAT AUG 4 2012 INZ076>078-083-084-089>092-KYZ023>030-053-061>063-070>074-042015- ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-LARUE KY- BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...HODGENVILLE...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW 416 AM EDT SAT AUG 4 2012 /316 AM CDT SAT AUG 4 2012/ ...HOT AND HUMID CONDITIONS EXPECTED TODAY... HEAT INDEX VALUES THIS AFTERNOON ARE ANTICIPATED TO REACH THE 100 TO 105 DEGREE RANGE FOR LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 65. THERE IS A CHANCE THAT THUNDERSTORMS AND CLOUD COVER COULD HINDER HEAT INDICES FROM TOPPING OUT AT THOSE VALUES...BUT NONETHELESS CAUTION SHOULD BE EXERCISED WHEN PERFORMING OUTDOOR ACTIVITIES. TO AVOID THIS HEAT AND HUMIDITY...RESCHEDULE OUTDOOR ACTIVITIES EARLIER IN THE DAY. HOWEVER...IF THIS IS NOT POSSIBLE...BE SURE TO TAKE FREQUENT BREAKS IN COOL LOCATIONS...DRINK PLENTY OF WATER...AND BE SURE TO CHECK ON THOSE WHO MAY NOT HAVE ACCESS TO AIR CONDITIONING. ARE CHILDREN OR PETS IN THE CAR? LOOK BEFORE YOU LOCK! MJP
Special weather statement, Aug 4, 5:41 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 541 AM EDT SAT AUG 4 2012 KYC087-123-155-179-217-041025- LARUE KY-MARION KY-NELSON KY-TAYLOR KY-GREEN KY- 541 AM EDT SAT AUG 4 2012 ...STRONG THUNDERSTORM WITH TORRENTIAL RAIN...AND DANGEROUS LIGHTNING... AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF CAMPBELLSVILLE...AND MOVING NORTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... CAMPBELLSVILLE... SWEENEYVILLE AND BADGER... WHITE ROSE... DURHAMTOWN AND MAPLE... SALOMA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS. USE EXTRA CAUTION IN THE DARK WHEN FLOOD WATERS ARE MUCH MORE DIFFICULT TO SPOT. && LAT...LON 3774 8551 3741 8509 3728 8549 3747 8568 TIME...MOT...LOC 0940Z 225DEG 11KT 3738 8547 AMS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:55 AM EDT | Areal Flood Advisory | LMK | Green, Taylor | 112 min |
| Aug 4, 6:27 AM EDT | Special Weather Statement | LMK | Boyle, Marion, Mercer, Washington | 43 min |
| Aug 4, 6:45 AM EDT | Special Weather Statement | LMK | Hardin | 45 min |
| Aug 4, 7:26 AM EDT | Special Weather Statement | LMK | Bullitt, Hardin, Larue | 29 min |
| Aug 4, 7:56 AM EDT | Special Weather Statement | LMK | Hardin | 44 min |
| Aug 4, 8:22 AM EDT | Areal Flood Advisory | LMK | Hardin | 107 min |
| Aug 4, 10:59 AM EDT | Special Weather Statement | LMK | Russell | 21 min |
| Aug 4, 2:07 PM EDT | Special Weather Statement | LMK | Butler, Logan | 43 min |
| Aug 4, 2:29 PM EDT | Special Weather Statement | LMK | Meade | 31 min |
| Aug 4, 2:47 PM EDT | Special Weather Statement | LMK | Grayson | 48 min |
| Aug 4, 3:12 PM EDT | Special Weather Statement | LMK | Allen, Simpson, Warren | 28 min |
| Aug 4, 3:15 PM EDT | Special Weather Statement | LMK | Meade | 30 min |
| Aug 4, 3:24 PM EDT | Special Weather Statement | LMK | Edmonson, Hardin, Hart | 46 min |
| Aug 4, 3:35 PM EDT | Special Weather Statement | LMK | Bullitt | 45 min |
| Aug 4, 3:43 PM EDT | Special Weather Statement | LMK | Barren | 47 min |
| Aug 4, 3:56 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 44 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.